# SDR 9JLA2005

- Difficulty date: October 13, 2010
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 567 hours, 297 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 9753731334
- Part serial: 153
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CRUISE A FUEL IMBALANCE CAS MESSAGE WHEN NO IMBALANCE EXISTS.  TROUBLESHOOTING FOUND THE FCMU P/N 975.37.31.334, S/N 153 TO BE DEFECTIVE.
